# SDR 2017FA0000474

- Difficulty date: August 18, 2017
- Submitted: August 31, 2017
- Operation: General aviation
- Aircraft: N240TS
- Make and model: Diamon DA 42
- Aircraft serial: 42072
- Aircraft time: 3,295 hours
- Engine: Thielt TAE1250299
- Engine time: 866 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 527810H001401
- Condition: Cracked
- Location: Engine
- Part time: 84 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST PIPE CRACKED ABOUT 1.75 INCHES LONG AND RUNS 90 DEGREES TO THE PIPE. THAT'S ABOUT 1/3 OF THE WAY AROUND
